Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes red spots on penile head, blood after sex and painful intercourse?

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6300 Questions

default
Posted on Tue, 6 Sep 2016 in Skin Hair and Nails
Question: SOME RED SPOT ON HEAD OF PENIS AND BLOOD AFTER SEX. IT PAIN DURING SEX .GETTING PROBLEM AROUND 1 MONTH AGO.
doctor
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer:
Friction blisters

Detailed Answer:
Hello
You might have developed allergic reaction or friction blisters.
Can you please upload a photograph of the involved area.
This will help me in giving a closer diagnosis and better way of management.
For immediate relief you can apply cortisone cream twice daily.
I would like to know few additional details.
1. Do you develop these lesions only after sex?
2. Do you use condoms?
3. Does your partner has similar lesions?
Please answer the above.
Waiting for your response.
Thank you.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Cortisone

doctor1 MD

car accident. Cortisone shots left shoulder. Pain in left hip and back of neck with pressure on behind ears. Numbness in arms and legs on the...

doctor1 MD

Bad a misdiagnosis, many cortisone injections, then wound up with the rep who gave the surgeon the knee, gave him the wrong, DEFECTIVE, RECALLED...

doctor1 MD

i have been haveing pain in my right arm and hand and the veins on the top of my hand are bulging. the tip of my ponter finger is also numb and...

doctor1 MD

my mom had bilateral cortisone/novocaine shoulder injections April 17 for osteoarthritis. Not taking any other medications regularly, but April 20,...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the...